MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 38 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 38 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Limited Mobility Of The Implanted Joint (2671)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Udi : (b)(4).Associated products : item#: 00588606410; trabecular metalâ¿¢ posterior stabilized monoblock tibial component; lot#: 63703077.Item#: 42502606802; femur cemented (cr) standard right size 10; lot#: 63932153.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3005751028 - 2020 - 00062, 3007963827 - 2020 - 00138.Still implanted.
 
Event or Problem Description
It has been reported bilateral total knee arthroplasties performed approximately two years ago.At the one year postop visit, the patient reported moderate pain, stiffness with sitting, and some instability in the right knee.No intervention or treatment has been given, and the patient remains satisfied.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d11, g4, g7, h2, h3, h6, h10.Medical records were received, however the complaint cannot be confirmed.Primary operative notes provided states that no intraop complications were seen.Notes also state 2 year rom (right knee) 0-122°, patient not currently using any assistive devices for assistance with ambulation, patient complaints of recurrent right knee effusions.Office notes provided per crf report state that patient had pain, limited rom, instability and trouble in activity of daily living and difficulty ambulating.X-rays were provided but not sent for evaluation as complications such as stiffness an swelling would not be visible on xray and would be better evaluated on mri.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PATELLA CEMENTED 38 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10029366
Report Number0002648920-2020-00254
Device Sequence Number2629150
Product Code MBH
UDI-Device Identifier00889024247659
UDI-Public(01)00889024247659
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number42540000038
Device Lot Number63950014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#:00111214001 PALACOS LOT#: 88694748.; SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Weight135